# SDR SWIA2020021448467

- Difficulty date: December 23, 2019
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME  333 HAS CORROSION SPOTS ON THE FWD SIDE BETWEEN STGR 23R THRU 22R IN THE FWD E&E BAY   (C-CHECK) RO 2/10/2020   REMOVED AND REPLACED FRAME STATION 333 FROM THE SERVICE DOOR THRESHOLD IAW CRJ-200 SRM.  601R32004-795  TAG BB5202
